# SDR USAA980349

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654587570
- Condition: Corroded
- Location: Bs 295-336
- Part time: 30,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 41 INCH CORRODED AREA RIGHT CREASE BEAM INNER CHORD BS 295 AND BS 336.  CORROSION TASK NR C53-107-02.  REPLACED WITH IDENTICAL PART.  (M)
